# SDR SWAA2023031302102

- Difficulty date: February 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOCATED BS500 RBL13.84 AND WL156 AT FWD CARGO COMPARTMENT 2023-113043<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[02] INSPECTION REJECT IN STEP 7 SEE TTG8Q00J8N87;[03] PERFORMED PERMANENT REPAIR CARGO TRACK LOCATED BS 396 TO 500A RBL13.84 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM B737-700 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR CARGO TRACK LOCATED BS 396 TO 500A RBL13.84 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM B737-700 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW AS RII
